# SDR ASAA0080365

- Difficulty date: June 13, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 3024
- Condition: Inoperative
- Location: Cabin
- Part time: 22,473 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING MAINTENANCE CHECK, THE FORWARD PORTABLE EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REPLCED THE LIGHT ASSEMBLY AND OPERATED NORMALLY.  (M)
